Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Hermitian bilinear forms which are not semibounded


Author: Alan McIntosh
Journal: Bull. Amer. Math. Soc. 76 (1970), 732-737
MSC (1970): Primary 4710; Secondary 4615
DOI: https://doi.org/10.1090/S0002-9904-1970-12526-5
MathSciNet review: 0261373
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Nelson Dunford and Jacob T. Schwartz, Linear operators. Part II: Spectral theory. Self adjoint operators in Hilbert space, With the assistance of William G. Bade and Robert G. Bartle, Interscience Publishers John Wiley & Sons New York-London, 1963. MR 0188745
  • 2. Ju. P. Ginzburg and I. S. Iohvidov, A study of the geometry of infinite-dimensional spaces with bilinear metric, Uspehi Mat. Nauk 17 (1962), no. 4 (106), 3–56 (Russian). MR 0145319
  • 3. Tosio Kato, A generalization of the Heinz inequality, Proc. Japan Acad. 37 (1961), 305–308. MR 0145345
  • 4. Tosio Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag New York, Inc., New York, 1966. MR 0203473
  • 5. Alan G. R. McIntosh, Bilinear forms in Hilbert space, J. Math. Mech. 19 (1969/1970), 1027–1045. MR 0261392
  • 6. R. S. Phillips, On dissipative operators, An AFOSR Scientific Report, Lecture Series in Differential Equations, Session 6, Georgetown University, 1966.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4710, 4615

Retrieve articles in all journals with MSC (1970): 4710, 4615


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12526-5